# SDR SWAA2016091907940

- Difficulty date: September 12, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 39,904 hours, 18,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT INTERCOSTAL CORRODED BETWEEN BS 747 TO BS 767, STR 52R.  REPAIRED INTERCOSTAL IAW SRM.
